| Model Number |
SC-1200 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Delayed Charge Time (2586); Charging Problem (2892)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/26/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was having difficulty charging the implantable pulse generator (ipg) and the patient's spinal cord stimulator (scs) paddle lead had migrated.It was also stated that the patient was not getting the right coverage despite device optimization.The patient underwent a procedure wherein the ipg and lead were explanted.
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event:
model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: 5117541.Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi)#: (b)(4).